MathSciNet Relay Station
MathSciNet bibliographic data
MR921307 35B40 (35L70 81F30)
Ginibre, J.; Velo, G. Conformal invariance and time decay for nonlinear wave equations. I, II. Ann. Inst. H. Poincaré Phys. Théor. 47 (1987), no. 3, 221–261, 263–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement